MAUDE Adverse Event Report: LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument

LUMENIS LTD Moses Pulse; Powered Laser Surgical Instrument
Model Number GA-0006802
Medical Device Problem Codes Communication or Transmission Problem (2896); Output below Specifications (3004); Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure the console displayed error code 150 (laser deck - fiber not connected) and fiber was swap out to clear the error.It was able to get the console back up and running but there was a low power efficiency in the console.The procedure was completed using the same console.There were no patient complications.
 
Additional Manufacturer Narrative
The console was field service at the user's facility.During service, the field service engineer (fse) identified that the fiber port assembly was defective, and the lens cell assembly was replaced.The alignment and power setting was verified; the console was within specification.After replacing the lens assembly, the issue was resolved and the console was functioning as intended.Service history review identified that the device was installed on (b)(6) 2023 and this event occurred 2 years after the system installation.After this period, component wear, failure or damage is possible based on product use.A risk review of the moses pulse hazard analysis was completed and confirmed that the event of low power was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on all available information, the reported event of low power was confirmed as troubleshoot of the console identified that the fiber port was defective, the malfunction found could have affected the device performance leading to the event experienced by the customer.Therefore, an investigation conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
Moses Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
Lumenis Ltd.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24641348
Report Number2124215-2026-15280
Device Sequence Number9876323
Product Code GEX
UDI-Device Identifier07290109145525
UDI-Public(01)07290109145525(11)230710(10)1127
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006802
Device Catalogue NumberGA-0006802
Device Lot Number0000001127
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/23/2026
05/08/2026
08/21/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/20/2026
06/04/2026
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown